Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
176 Doctors are Online
Loading Online Doctors....
Showing results for :

Is itching a side effect of lipitor?

Premium Questions
 

Is Lipitor effective in lowering cholesterol levels?

Ranbaxy Lipitor, Is it good for all for losing cholesterol , any side effects. O should be taken under supervision ...
 

Is Lipitor intake safe for reducing cholesterol?

Is Ranbaxy s Lipitor safe to use to reduce cholesterol without side effects. ...
 

How long should Lipitor be taken?

Lipitor for follow-up? [3] recently, my AST and ALT are slight elevated. can this be the accumulated side effect of taking Lipitor for the past 10 years? ...
 

On lipitor for years. Is body pain a side effect of this medication?

Been taking Lipitor for about 3 years, no side effects at all. Now, however, feeling aches all over. Can this common side effect start after 3 years? Otherwise healthy, active, 62 yr old male. XXXXXXX ...
 

What are the side effects of Crestor, Lipitor and Triamterene?

What are the side efficts of CRESTOR, LIPITOR and TRIAMTERENE ...
Public Forum Discussions
 

Is lipitor responsible for itching in the groin or vaginal area?

I have been taking Lipitor for 6 weeks and noticed one of the side effects listed for those experiencing pre diabetes symptoms is itching in the groin or vaginal area. I have been experiencing some ...
 

Can Lipitor be replaced with Aspirin?

My father is 81 yrs and has had a triple by-pass about 12 years ago...he is on Lipitor and Assasantin...he wants to come off Lipitor as he is very concerned about the side effects as he does get upper ...
 

Alternatives to lipitor, please suggest

that has reported side effects. we live in orange county california. from what i have read, cholesterol ...does anyone know any good alternatives to lipitor and or any good cardiologist or book about ...
 

Is autoimmune hepatitis a side effect of lipitor ?

I have been living with HIV for about 15-20 years and now I may be developing Autoimmune Hepatitis . I ‘m take antiviral and was taking liptor.. I think the autoimmune hepatitis was a side effect ...
 

What are the side effects of Plavix and Lipitor?

, plavix, lipitor, ranexa and so medications were changed and dosage was cut in half. I m 58, 5 2 1 ...
 

Is citalopram and lipitor causing heart palpitations?

,sometimes for a couple of hours at a time. Is this a serious side effect or should I try and put up with it ? Do all ...Hi, I am on Citalopram (altho slowly reducing the dose in view of weaning off them) and Lipitor 40 ...
 

What are the side effects of taking Lipitor and Nexium together?

Hello,I have just been reading the drug interaction between Lipitor and nexium,I am taking nexium ... my blood levels while taking Lipitor. Thank you Marion McCosker ...
 

Has the drug Lipitor given you any side effects ?

Has the drug Lipitor given you any side effects? ...
 

Do side effects Lipitor include increase of cancer risk?

What are the serious side effects of 80 mg Lipitor ? Have been reading about the increase in cancer within the first month of taking this drug . The information came from Phizer in their clinical trials ...
 

Does Lipitor pills cause any side effects?

people told me of the side effects of cholesterol meds. ...my doctor prescribed me Lipitor but everyone I talk to says to not take it,then my sister ...
Mobile Questions and Answers
 
Is it true that you ate not allowed to eat grape fruit if you are taking lipitor?
Hi, The clinical study done in london in 2003 did not show any link of adverse effect with eating grapefruit or any citrus fruit while taking LIPITOR. Their are some isolated case with rash but its just a side effects from LIPITOR drug along and not link to grapefruit. Hope it helps. Thanks Dr.JAY PATEL.
 
I am take lipitor 20mg.for high cholostrol before sleep.What is the best time to take lipitor before food or after or before sleep
Hello, The best time to take your Lipitor is after your dinner. Thanks
 
Can i immediately stop my lipitor?
Hello, Don't stop Lipitor(Atorvastatin) at once. Because it may increase the cholesterol level in your blood and may increase the chance of blood vessel blocks. Consult and discuss with your doctor before doing so.
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor

4569 votes 4.8